Cookies?
Library Header Image
LSE Research Online LSE Library Services

On absolutely continuous compensators and nonlinear filtering in default risk models

Cetin, Umut (2012) On absolutely continuous compensators and nonlinear filtering in default risk models. Stochastic Processes and Their Applications, 122 (11). pp. 3619-3647. ISSN 0304-4149

Full text not available from this repository.

Abstract

We discuss the pricing of defaultable assets in an incomplete information model where the default time is given by a first hitting time of an unobservable process. We show that in a fairly general Markov setting, the indicator function of the default has an absolutely continuous compensator. Given this compensator we then discuss the optional projection of a class of semimartingales onto the filtration generated by the observation process and the default indicator process. Available formulas for the pricing of defaultable assets are analyzed in this setting and some alternative formulas are suggested.

Item Type: Article
Official URL: http://www.journals.elsevier.com/stochastic-proces...
Additional Information: © 2012 Elsevier
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 15 Nov 2012 15:43
URL: http://eprints.lse.ac.uk/46427/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only